# SDR ASAA2012071492535

- Difficulty date: July 1, 2012
- Submitted: July 17, 2012
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 17,142 hours, 5,504 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 2421 · AC Generator-Alternator
- Part: Indicator
- Part number: 7588429101
- Condition: Activated
- Location: Nr 2 Idg Filter
- Component: Filter
- Component part number: 7588429101
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING PDC INSPECTION, FOUND NR 2 IDG DPI EXTENDED.  ACFT GROUNDED.  R & R THE NR 2 IDG SCAVENGE FILTER IAW AMM TASK 24-11-41-000-801 AND 400-801.  INSPECTED FILTER IAW AMM TASK 24-11-41-200-801.  INSP IS GOOD WITH NO DEFECTS.  HISTORY SHOWS THIS IS THE 2ND DPI EXTENSION FOR THIS IDG, IDG MARKED AS SUCH.
